# SDR DALA2016110908366

- Difficulty date: November 3, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR AT BS 160-200 AT RBL 50. BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55. PG 101 STEP 4.  REPAIRED IAW ER/A 551819-14MA REV 0.
